|Atripla Non Compliance
May 26, 2010
I have been diagnosed with AIDS, and have been off my meds, Atripla for one year. I have constant excema, herpes, extreme fatigue and weakness, pain in extremities, nausea and diareaha. Can I go back on Atripla? What tests are required to find out if it will still work. REAL SCARED HERE.
| Response from Dr. Henry
usually would check resistance (genotype) test to see if your HIV developed resistance to any of the components of Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin An Ars Symptom?
- White Spots Could I Have Acute HIV Infection
- Can AIDS Be Transmitted Through Picking Your Nose?
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Burning Urethra After Licking Vagina Worried I Have HIV
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.